# SDR SWAA2024061801443

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 3,619 hours, 2,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK EMERGENCY FLASHLIGHT DOES NOT TEST.  R & R FLIGHT DECK EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CHECK GOOD.
